# SDR SWIA201541640

- Difficulty date: November 9, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 23,968 hours, 21,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER CABIN SEAT TRACK AR APPROXIMATELY FS349 TO FS409+128 HAS EVIDENCE OF CORROSION.  R & R LT CENTER SEAT TRACK FS 364.0 TO FS 399.0 IAW AMM AND R & R LT CENTER SEAT TRACK FS 399.0 TO FS 409+112 IAW AMM.
